Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 585609, 9 pages
http://dx.doi.org/10.1155/2014/585609
Research Article

Bifurcations of Orbit and Inclination Flips Heteroclinic Loop with Nonhyperbolic Equilibria

School of Science, China University of Geosciences (Beijing), Beijing, 100083, China

Received 10 October 2013; Accepted 16 January 2014; Published 23 March 2014

Academic Editors: M. Han, Z. Jin, and Y. Xia

Copyright © 2014 Fengjie Geng and Junfang Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengjie Geng and Junfang Zhao, “Bifurcations of Orbit and Inclination Flips Heteroclinic Loop with Nonhyperbolic Equilibria,” The Scientific World Journal, vol. 2014, Article ID 585609, 9 pages, 2014. https://doi.org/10.1155/2014/585609.